Publication detail

On the uniquenes of solution of the singular problem for certain class of integro-differential equations

ŠMARDA, Z.

Original Title

On the uniquenes of solution of the singular problem for certain class of integro-differential equations

English Title

On the uniquenes of solution of the singular problem for certain class of integro-differential equations

Type

journal article - other

Language

en

Original Abstract

This paper deals on asymptotic estimates of solutions of integro-differential equations.

English abstract

This paper deals on asymptotic estimates of solutions of integro-differential equations.

Keywords

Asymptotic estimates of solutions, Wazewkis topological principle

RIV year

1992

Released

27.05.1992

Pages from

835

Pages to

841

Pages count

7

URL

Demonstratio Mathematica

Documents

BibTex


@article{BUT37353,
  author="Zdeněk {Šmarda}",
  title="On the uniquenes of solution of the singular problem for certain class of integro-differential equations",
  annote="This paper deals on asymptotic estimates of
solutions of integro-differential equations.",
  booktitle="Demonstratio Mathematica",
  chapter="37353",
  journal="Demonstratio mathematica",
  number="4",
  volume="25",
  year="1992",
  month="may",
  pages="835",
  type="journal article - other"
}